# SDR ASOA2016021014533

- Difficulty date: February 10, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 31,229 hours, 28,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO RT FLOOR SILL CORRODED BETWEEN FS 574-589.  REMOVED CORROSION ON RT FLOOR SILL TW FS 574-589 IAW SRM 51-21-06-00.  ACCOMPLISHED CORROSION REMOVAL, BLEND OUT IAW REO 601R-53-61-5654.  UPON FURTHER EVALUATION, FOUND DAMAGE TO BE BEYOND ALLOWABLE LIMITS OF GEO 601R-53-00-526.  RECEIVED REO 601R-53-21-5654 VERIFIED ALL STEPS WERE ACCOMPLISHED.  RECEIVED AND COMPLIED WITH ECTC 601R-53-61-5654.
